# SDR 99FDEA00431

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6556117
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 720E, STR 2 LT TO STR 4 RT OUT OF LIMITS.  *S/D*  REMOVED CORRODED SECTION,  FAB AND INSTALLED REPAIR PARTS IAW FEDEX SRM 53-10-4 FIG 1.
